# SDR ASAA2013032294231

- Difficulty date: March 22, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 21,466 hours, 6,524 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE LOADING THE LOAD CLOSEOUT DATA,  NOTICED FUEL TOTAL SHOWS 22.5 NOW, BUT SENT IN 23.3.   APU NOT RUNNING.  REF AMM 28-41-00-720-801, PERFORMED COMPARISON CHECK AT THE FQIS WITH MEASURING STICKS FOUND TO BE WITHIN LIMITS, NO HISTORY PAST 60 DAYS.
